# SDR SWAA042586

- Difficulty date: September 6, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 46,053 hours, 45,874 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACV SLIDE FELL OUT, DID NOT DEPLOY.  REINSTALLED L1 DOOR EVAC SLIDE PER MM.
